MAUDE Adverse Event Report: BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLES, HYPODERMIC
Catalog Number 305892
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
When the attachment came loose when the needle was screwed into place.The exact same thing happened with all three vaccines.It was possible to reattach the attachment to the vaccine, but it came loose every time the needle was screwed in, so it could also be due to the needles.It felt like there was "air pressure" in the syringe that pushed up both the attachment and the needle.Injecting the vaccine into the left arm, i notice that the dose ends up to the side, drops on the arm.Ran where the needle is screwed in.Unclear how much of the dose went in.Response received on:12/15/2025 1:59 pm could you please confirm the patient impact? created discomfort for the student who was to be vaccinated where the needle was blunt (the student was also afraid of injections) and had to stop to prepare a new dose.New situation (12/12) - where part of the dose ran next to the pupil means a new vaccination.
 
Additional Manufacturer Narrative
Correction: cancel mdr- event was captured in mfr report # 3002682307-2025-00157.
 
Event or Problem Description
No additional information.

Brand Name
ECLIPSE SMARTSLIP
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23901558
Report Number3002682307-2025-00147
Device Sequence Number15981665
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921(11)250107(17)291231(10)2501003
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot Number2501003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown